Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Side effects of emergency contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi there doctor
Doctor :   Yes
Doctor :   How can I help you
User :   ok about 2 weeks ago my girlfriend and i had sex.. we used a spermicidal condom.. and somehow it came off inside of her..
User :   after realizing this i found it and got it out.. and just to be safe bought her the morning after pill.. which she took last monday..
Doctor :   oK
User :   now this week she is complaining about stomach pains. and says she is spotting.. a brown mucus.
User :   is this some type of side effect of the morning after pill.. or is she somehow pregnant
Doctor :   Moring pill have less chances to fail
Doctor :   in preventing preg
Doctor :   the side effects are cumbersom
User :   so your telling me that what is going on right now is normal.. its just a side effect of the pill. and we have nothing to worry about
Doctor :   yes
Doctor :   THe periods
Doctor :   take sometime to resume
User :   well she isnt supposed to be on her period for another close to 2 week.. becuase we had sex right after her period was over..

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor